# SDR F3LA00157

- Difficulty date: July 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-2 CHECK, CORROSION AROUND AFT LAVATORY DUMP VALE, INTERIOR SIDE OF AIRCRAFT SKIN, REF EO 38-30-737-001.  MAINTENANCE REPLACED INTERIOR STRUCTURE OF AFT LAVATORY DUMP VALE PER SRM 51-10-2.  (M)
